# SDR VNAA20250716014

- Difficulty date: June 5, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N599NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15415
- Aircraft time: 19,676 hours, 17,509 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Part number: MM67036482012
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME CLIPS (2 E/A'S) ON FS 1051.30 AND FS1030.00 STGR 26R AT AFT CARGO COMPARTMENT CORRECTIVE ACTION: CORROSION ON FRAME CLIPS (2 E/A'S) ON FS 1051.30 AND FS1030.00 STGR 26R AT AFT CARGO COMPARTMENT WERE REMOVED PER CRJ 900 SRM 51-21-06-001-001-A01,  EVALUATED,FOUND OUT OF LIMITS ,THEREFORE PER CRJ-900 SRM 53-61-03-101-003-A02 STEP 4.A AND CRJ-900 SRM 53-00-01-101-001-A01 AND REPLACED PER CRJ-900 SRM 51-42-21-001-001-A01.
